Covid Booster Shot Is A Real Pain In The Arm
My health care provider suggested that I get a COVID-19 booster shot, so I went ahead and scheduled it. I received my first two doses of the Pfizer vaccine back in April & May of 2022. I just got the booster this week on December 1. Once again it was the Pfizer booster. I didn't have any side effects for the first COVID-19 shot, except for injection site pain, but it was mild. After the second dose, I felt a little run down the next day. But, this booster was a different story.
I had the shot in the morning. By the evening I felt pretty tired, and my arm hurt way more than it usually did. By the next morning, I had a headache and was getting the chills, sweating a lot, and hot and cold throughout the afternoon. It felt like how you feel when you are coming down with a bad cold or something. You just don't feel right. I must have slept on my injection arm overnight because in the morning it felt like dead weight. It was rough.
By Thursday night I started to feel pretty normal again. I woke up Friday with just mild arm pain and that's about it.
I've been reading other people's experiences on Reddit, and a lot of other people have also shared that their booster shot had similar side effects to the second dose. Some report having a fever as well. The experts say this is all a good sign, meaning your body is developing an immune response to the vaccine and building antibodies. Let's hope so!
How soon until the next booster? Vaccine makers are already eyeing a possible reformulated vaccine to combat Omicron, but it's too early to tell.